# SDR DL76G060454

- Difficulty date: May 30, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 33,615 hours, 5,165 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Motor
- Part number: 832200602
- Part serial: 832200602
- Condition: Failed
- Location: Cockpit Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTS ELECT SEAT MOTOR INOP NOTED SMOKE COMING FROM UNDER SEAT.  FWD TO MCO/PLACARD MEL 25-11-01A.  C/B PULLED AND COLLARD    PLACED SEAT POWER CABLE IN CAPTS SIDE STORAGE.  REPLACED CAPTS SEAT ASSY PER AMM.  OPS CHECK GOOD.  MCO PLACARD REMOVED.
